MAUDE Adverse Event Report: SOLTA MEDICAL, INC. VASER LIPO; SYSTEM, SUCTION, LIPOPLASTY

SOLTA MEDICAL, INC. VASER LIPO; SYSTEM, SUCTION, LIPOPLASTY
Health Effect - Clinical Codes Burn(s) (1757); Pain (1994); Loss of Range of Motion (2032); Deformity/ Disfigurement (2360)
Date of Event 07/13/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Untrained dr in vaser lipo; (b)(6) claimed to be a certified plastic surgeon, he performed vaser lipo on my entire torso and circumference of both my thighs along with renuvion skin tightening.Immediately after surgery i had excruciating pain and disfigurement in my body.Over time of trying to work with (b)(6) and getting nowhere i began to seek help from other doctors; 3 plastic surgeons have told me he incorrectly used vaser lipo and to call a lawyer.He took out too much fat.He worked in an area of no adherence, that he clearly did not know what he was doing.My back is as hard as a rock and to this day i am still in constant pain and have minimal range of motion.I have been told he took too much fat out and burned my fascia and leaving me with thermal damage.I had a pain management doctor look at my back because of my intense pain and she said it is structurally damaged and to call a lawyer.I also had skin tightening done called renuvion.I reached out to them to ask if this is what i should look like they immediately recognized the damage from the lipo and (b)(6) incompetence with the tool.Their senior global director told me to contact you.She also has worked for vaser.I have done everything i possibly can and i have been told i need fat put back but that i will never be able to and the back, nothing can be done.I have had pt and the therapist told me he has never seen anything like this and to call a lawyer.I have had pt, lymphatic drain massage, myofacia release (mfr) i spent several sessions doing shock wave therapy to try to regenerate my tissue.I have done it all and i am disfigured and in pain.(b)(6) should not be practicing cosmetic surgery and i want to stop him from doing this to another person., he clearly took advantage of me and used me as a guinea pig.I filled out paperwork to get my medical records and he would not give them to me.I tried consistently for 6 weeks.He still has not given them to me.On my last chance meeting with (b)(6) i recorded it and had a friend scribe for me as well.He always blows me off and rushes me out.He didn't disagree with my finding of too much fat remove and all my concerns.He offered me a tummy tuck? i asked to settle out of court and he wouldn't so now he has turned this into his insurance company.I beg you to strongly investigate this doctor and contact me for pictures and further detailed information.He should not be allowed to perform this procedure on more innocent people.I was only allowed 2 photos.Fda safety report id # (b)(4).

Brand Name
VASER LIPO
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY
Manufacturer (Section D)
SOLTA MEDICAL, INC.
MDR Report Key12239477
Report NumberMW5102817
Device Sequence Number4486862
Product Code MUU
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 07/26/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Disability;
Patient Age55 YR
Patient Weight61